# SDR UALA2011110706021

- Difficulty date: November 6, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 75,337 hours, 21,757 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144882
- Part serial: 1275
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH DUCT PSI IN DESCENT ONLY 10 PSI.  POSSIBLE HI STAGE VLV ISSUE.  RAN BOTH ENGINES WITH NO PACKS ON 10 PSI, WITH RT ENGINE ONLY WITH PACKS 5 PSI.  WITH LT ENGINE PACKS 12 PSI.  REPLACED PILOT REG AND HI STAGE SHUTOFF VALVE PER MM, OP'S CHECK GOOD.
